# SDR DALA2021102906694

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 63,245 hours, 23,184 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1995626) DURING INSPECTION FOUND LT MAIN LANDING GEAR-EVIDENCE OF CORROSION ON THE ATTACH FITTING FOR THE "H" BLOCK-LOCATED AROUND THE PERIMETER OF THE NON FLANGED SIDE OF THE BUSHING. REPAIRED LT MAIN LANDING GEAR ATTACH FITTING FOR THE "H" BLOCK PER B737 SRM 57-20-90 REPAIR 2
